Alert archive / West Virginia / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Charleston, WV

February 11, 2012

NWS Charleston, WV issued this wind chill advisory at Feb 11, 2012, 2:43 PM EST. It took effect at Feb 11, 2012, 6:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 2:43 PM EST (19:43 UTC)
In effect from
Feb 11, 2012, 6:00 PM EST
Expired
Feb 12, 2012, 12:00 PM EST
In force
18 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS41 KRLX 111943
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
243 PM EST SAT FEB 11 2012

WVZ046-047-120345-
/O.NEW.KRLX.WC.Y.0001.120211T2300Z-120212T1700Z/
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
243 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON EST SUNDAY. 

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND CHILLS.

* ACCUMULATIONS...TOTALS OF 6 TO 12 INCHES OF SNOW.

* TIMING...ONGOING...BUT THE SNOW SHOWERS WILL BECOME MORE 
  INTERMITTENT BY THIS EVENING. 

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. ALL 
  UNNECESSARY TRAVEL SHOULD BE AVOIDED. 

* WIND CHILLS...10 BELOW ZERO OR COLDER MAINLY FOR ELEVATIONS
  ABOVE 2500 FEET. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH.

* TEMPERATURES...IN THE TEENS...WITH READINGS ON EITHER SIDE OF
  ZERO FOR ELEVATIONS ABOVE 3500 FEET.

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WVZ037-038-120345-
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN
243 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND CHILLS.

* ACCUMULATIONS...TOTALS OF 6 TO 12 INCHES OF SNOW.

* TIMING...ONGOING...BUT THE SNOW SHOWERS WILL BECOME MORE
  INTERMITTENT TONIGHT.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. ALL 
  UNNECESSARY TRAVEL SHOULD BE AVOIDED. 

* WIND CHILLS...FALLING TO AROUND ZERO OVERNIGHT INTO SUNDAY
  MORNING...SOME BELOW ZERO READINGS ACROSS HIGH TERRAIN.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP 30 TO 40 MPH.

* TEMPERATURES...IN THE TEENS...WITH SINGLE DIGITS ACROSS HIGH
  TERRAIN.

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

&&

$$

OHZ076-VAZ003-004-WVZ008>011-013>020-024>036-039-040-120345-
/O.CON.KRLX.WW.Y.0008.000000T0000Z-120212T1200Z/
WASHINGTON-DICKENSON-BUCHANAN-JACKSON-WOOD-PLEASANTS-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...MARIETTA...BELPRE...CLINTWOOD...
GRUNDY...VANSANT...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARTS...ALUM CREEK...HAMLIN...WEST HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON
243 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

* HAZARD TYPES...SNOW AND GUSTY WINDS.

* ACCUMULATIONS...TOTALS OF 2 TO 4 INCHES OF SNOW...EXCEPT 4 TO 6
  INCHES ACROSS THE SOUTHERN MOUNTAINS.

* TIMING...MORE INTERMITTENT SNOW SHOWERS OVERNIGHT.

* IMPACTS...UNTREATED SURFACES WILL BE ICY OR SNOW COVERED.
  MOTORISTS NEED TO ALLOW EXTRA TRAVEL TIME IN A VEHICLE EQUIPPED
  FOR WINTER DRIVING. TRAVEL AT SLOWER AND SAFER SPEEDS.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS NEAR 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772. 
&&

$$
5 follow-up statements
682 
WWUS41 KRLX 120317
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1017 PM EST SAT FEB 11 2012

WVZ046-047-121130-
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
/O.CON.KRLX.WC.Y.0001.000000T0000Z-120212T1700Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1017 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. A
WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND CHILLS.

* ACCUMULATIONS...TOTALS OF 6 TO 12 INCHES OF SNOW.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. BLOWING SNOW
  WILL REDUCE VISIBILITIES AND MAY RECOVER ROADWAYS. ALL
  UNNECESSARY TRAVEL SHOULD BE AVOIDED.

* WIND CHILLS...10 BELOW ZERO OR COLDER MAINLY FOR ELEVATIONS 
  ABOVE 2500 FEET. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH.

* TEMPERATURES...IN THE TEENS...WITH READINGS ON EITHER SIDE OF 
  ZERO FOR ELEVATIONS ABOVE 3500 FEET. 

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WVZ037-038-121130-
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS
1017 PM EST SAT FEB 11 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* ACCUMULATIONS...TOTALS OF 6 TO 12 INCHES OF SNOW.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. BLOWING
  AND DRIFTING OF SNOW WILL REDUCE VISIBILITIES...AND MAY RECOVER
  ROADWAYS. ALL UNNECESSARY TRAVEL SHOULD BE AVOIDED.

* WIND CHILLS...FALLING TO AROUND ZERO OVERNIGHT INTO SUNDAY 
  MORNING...SOME BELOW ZERO READINGS ACROSS HIGH TERRAIN. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP 30 TO 40 MPH.

* TEMPERATURES...IN THE TEENS...WITH SINGLE DIGITS ACROSS HIGH 
  TERRAIN. 

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

&&

$$

OHZ076-VAZ003-004-WVZ008>011-013>020-024>036-039-040-121130-
/O.CON.KRLX.WW.Y.0008.000000T0000Z-120212T1200Z/
WASHINGTON-DICKENSON-BUCHANAN-JACKSON WV-WOOD-PLEASANTS-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...MARIETTA...BELPRE...CLINTWOOD...
GRUNDY...VANSANT...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...
CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER...
ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...BUCKHANNON...PHILIPPI...BELINGTON
1017 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY. 

* ACCUMULATIONS...TOTALS OF 2 TO 4 INCHES OF SNOW...EXCEPT 4 TO 
  6 INCHES ACROSS THE SOUTHERN MOUNTAINS. 

* IMPACTS...UNTREATED SURFACES WILL BE ICY OR SNOW COVERED.
  BLOWING SNOW WILL REDUCE VISIBILITIES. ALLOW EXTRA TRAVEL TIME
  IN A VEHICLE EQUIPPED FOR WINTER DRIVING. TRAVEL AT SLOWER SPEEDS.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS NEAR 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772. 
&&

$$
974 
WWUS41 KRLX 120844
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
344 AM EST SUN FEB 12 2012

OHZ076-WVZ008>011-013>020-024>026-029>032-120945-
/O.CAN.KRLX.WW.Y.0008.000000T0000Z-120212T1200Z/
WASHINGTON-JACKSON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-GILMER-
LEWIS-HARRISON-TAYLOR-
INCLUDING THE CITIES OF...MARIETTA...BELPRE...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE...
HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON
344 AM EST SUN FEB 12 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE ACCUMULATING SNOWS HAVE ENDED. ONLY SCATTERED FLURRIES WILL BE
POSSIBLE THROUGH THE MORNING HOURS. THEREFORE...THE WINTER WEATHER
ADVISORY FOR SNOW HAS BEEN CANCELLED. 

HOWEVER...HAZARDOUS SLIPPERY CONDITIONS WILL CONTINUE DUE TO SNOW
AND ICE ON THE GROUND. PEDESTRIANS AND MOTORISTS ARE ADVISED TO
USE EXTREME CAUTION...AND AVOID THESE AREAS IF POSSIBLE.

$$

WVZ046-047-121645-
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
/O.CON.KRLX.WC.Y.0001.000000T0000Z-120212T1700Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
344 AM EST SUN FEB 12 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND CHILLS.

* ACCUMULATIONS...STORM TOTALS OF 8 TO 12 INCHES OF SNOW.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. 
  BLOWING SNOW WILL REDUCE VISIBILITIES AND MAY RECOVER 
  ROADWAYS. ALL UNNECESSARY TRAVEL SHOULD BE AVOIDED. 

* WIND CHILLS...10 BELOW ZERO OR COLDER MAINLY FOR ELEVATIONS 
  ABOVE 2500 FEET. 

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...ZERO TO 14 ABOVE ZERO.

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WVZ037-038-121200-
/O.CON.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN
344 AM EST SUN FEB 12 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* ACCUMULATIONS...STORM TOTALS OF 6 TO 10 INCHES OF SNOW.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. 
  BLOWING AND DRIFTING OF SNOW WILL REDUCE VISIBILITIES...AND 
  MAY RECOVER ROADWAYS. ALL UNNECESSARY TRAVEL SHOULD BE 
  AVOIDED. 

* WIND CHILLS...FALLING TO AROUND ZERO INTO EARLY SUNDAY
  MORNING...SOME BELOW ZERO READINGS ACROSS HIGH TERRAIN.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...8 TO 14 ABOVE.

* VISIBILITIES...QUITE VARIABLE IN SNOW SHOWERS AND BLOWING SNOW 
  AND WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.

&&

$$

VAZ003-004-WVZ027-028-033>036-039-040-121200-
/O.CON.KRLX.WW.Y.0008.000000T0000Z-120212T1200Z/
DICKENSON-BUCHANAN-CLAY-BRAXTON-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON
344 AM EST SUN FEB 12 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* ACCUMULATIONS...STORM TOTALS OF 4 TO 6 INCHES OF SNOW.

* IMPACTS...UNTREATED SURFACES WILL BE ICY OR SNOW COVERED. 
  BLOWING SNOW WILL REDUCE VISIBILITIES. ALLOW EXTRA TRAVEL TIME 
  IN A VEHICLE EQUIPPED FOR WINTER DRIVING. TRAVEL AT SLOWER 
  SPEEDS. 

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772. 
&&

$$
064 
WWUS41 KRLX 121156
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
656 AM EST SUN FEB 12 2012

WVZ046-047-121700-
/O.EXP.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
/O.CON.KRLX.WC.Y.0001.000000T0000Z-120212T1700Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
656 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...WINTER STORM WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

* HAZARD TYPES...LOW WIND CHILLS.

* ACCUMULATIONS...LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED.

* IMPACTS...FROSTBITE CAN HAPPEN IN A SHORT PERIOD OF TIME. THOSE
  VENTURING OUTDOORS SHOULD DRESS APPROPRIATELY FOR WINTER WEATHER
  CONDITIONS.

* WIND CHILLS...10 BELOW ZERO OR COLDER MAINLY FOR ELEVATIONS 
  ABOVE 2500 FEET. 

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...0 TO 14 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WVZ037-038-121300-
/O.EXP.KRLX.WS.W.0002.000000T0000Z-120212T1200Z/
NICHOLAS-WEBSTER-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN
656 AM EST SUN FEB 12 2012

...WINTER STORM WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

WHILE SCATTERED SNOW SHOWERS SHOULD CONTINUE INTO THE AFTERNOON
HOURS...LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE...
THE WINTER STORM WARNING WILL EXPIRE AT 7 AM.

$$

VAZ003-004-WVZ027-028-033>036-039-040-121300-
/O.EXP.KRLX.WW.Y.0008.000000T0000Z-120212T1200Z/
DICKENSON-BUCHANAN-CLAY-BRAXTON-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...FLATWOODS...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON
656 AM EST SUN FEB 12 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

WHILE SCATTERED SNOW SHOWERS SHOULD CONTINUE INTO THE AFTERNOON
HOURS...LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. THEREFORE...
THE WINTER STORM WARNING WILL EXPIRE AT 7 AM.

$$
129 
WWUS41 KRLX 121458
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
958 AM EST SUN FEB 12 2012

WVZ046-047-121700-
/O.CON.KRLX.WC.Y.0001.000000T0000Z-120212T1700Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
958 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* HAZARD TYPES...LOW WIND CHILLS.

* ACCUMULATIONS...ANY ADDITIONAL SNOW ACCUMULATION AN INCH OR LESS.

* IMPACTS...FROSTBITE CAN HAPPEN IN A SHORT PERIOD OF TIME. THOSE
  VENTURING OUTDOORS SHOULD DRESS APPROPRIATELY FOR WINTER WEATHER
  CONDITIONS. 

* WIND CHILLS...10 BELOW ZERO OR COLDER MAINLY FOR ELEVATIONS 
  ABOVE 2500 FEET. 

* WINDS...WEST 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH.

* TEMPERATURES...10 TO 15 DEGREES IN RIVER VALLEYS...BUT NEAR ZERO
  FOR ELEVATIONS ABOVE 3500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
798 
WWUS41 KRLX 121700
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1200 PM EST SUN FEB 12 2012


WVZ046-047-121800-
/O.EXP.KRLX.WC.Y.0001.000000T0000Z-120212T1700Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1200 PM EST SUN FEB 12 2012

...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY...

TEMPERATURES WILL RISE SLIGHTLY THIS AFTERNOON...BUT REMAIN IN THE
TEENS TO LOWER 20S. OVER THE HIGHEST ELEVATIONS...ABOVE 4000 FEET...
READINGS WILL STRUGGLE TO PAST THE 10 DEGREE MARK.

WHEN DRIVING...DO NOT ASSUME YOU WILL REMAIN IN A WARM VEHICLE...BE
PREPARED AND EQUIPPED FOR EMERGENCIES.


$$

KTB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 2:15 PM EST, 28 minutes earlier.

Area forecast discussion, Feb 11, 2:15 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EST SAT FEB 11 2012

.SYNOPSIS...
COLD ARCTIC AIR IN NORTHWEST LOW LEVEL FLOW.  HIGH PRESSURE
BUILDS OUR WAY FOR SUNDAY NIGHT.  MOISTURE INCREASES MONDAY
NIGHT INTO TUESDAY...AS TEMPERATURES MODERATE.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COLDER AIR BLEW IN QUICKLY...BEHIND THE MORNING ARCTIC FRONT.
LOWERED THE TEMPERATURE FALL FASTER THIS MORNING IN THE MID MORNING
UPDATE.  WE HAVE SNOWSHOE DOWN TO AROUND ZERO BY SUNSET. HAVE
TEMPERATURES RELATIVELY STABLE IN OUR OHIO RIVER VALLEY COUNTIES
FROM 18Z TO 20Z. THE DRIER ARCTIC AIR IS TRYING TO MAKE INROADS INTO
WEST VIRGINIA.  A FEW HEAVIER SNOW SHOWERS ARE STILL POSSIBLE
THERE...IN OUR WEST...AS SECONDARY PLUME AIDED BY LAKE MICHIGAN
MOVES SE.  BUT WENT AHEAD AND CANCELED THE ADVISORY IN OUR FAR
WESTERN COUNTIES...FIGURING ON AN INCH OR LESS.

BANDS OF SNOW SHOWERS WILL LIKELY CONTINUE ESPECIALLY OVER CENTRAL
WEST VIRGINIA...BUT HAVE VISIBILITY AND CLOUDS GRADUALLY LIFTING AS
THE DEW POINTS FALLS.

WILL REEVALUATE THE REMAINING ADVISORIES DURING THE 19Z TO 20Z
HOUR...BUT OUR WARNING WILL REMAIN POSTED. WILL FINE TUNE HOURLY
DETERMINISTIC TEMPERATURES ONCE AGAIN...AND WILL EVALUATE THE NEED
FOR A SECOND HEADLINE FOR WIND CHILL ADVISORY OVER A FEW MOUNTAIN
COUNTIES INTO SUNDAY MORNING.

KEEP WARM.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
SNOW SHOWERS TAPER OFF TO FLURRIES SUNDAY MORNING IN THE
LOWLANDS...AND SUNDAY AFTERNOON IN THE MOUNTAINS. HIGH PRESSURE
BUILDS IN DURING THE DAY ON SUNDAY AS WELL AIDING TO CUTTING OFF
LAKE AFFECT SNOW SHOWERS AND FLURRIES. SUNDAY NIGHT AND MONDAY HIGH
PRESSURE IN CONTROL.

LATE MONDAY AFTERNOON AND EVENING CLOUDS WILL INCREASE AS NEXT
SYSTEM MOVES INTO THE REGION BY TUESDAY MORNING. SLOWLY INCREASED
POPS FROM SW TO NE DURING MONDAY NIGHT INTO TUESDAY MORNING.

GENERALLY KEPT BASE GRID TEMPS WITH ADDED TWEAKS AND BLENDED
MET/MAV/MEX GUID FOR TEMPERATURES THROUGHOUT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY NIGHT/...
NOT MUCH OF A DRYING OUT PERIOD IN THIS TIME FRAME. A SERIES OF UPPER
LEVEL DISTURBANCES WILL MOVE ACROSS THE FORECAST AREA. OCCASIONAL
RAIN AND SNOW SHOWERS WILL ACCOMPANY THESE DISTURBANCES. DO SEE A
BRIEF WARMUP ON WEDNESDAY INTO THURSDAY EVENING. TEMPERATURES WILL
REBOUND BACK INTO THE 50S DURING THIS TIME. AS A FRONT MOVES
NORTHEAST OF THE AREA INTO THURSDAY EVENING...HIGH PRESSURE WILL
TAKE CONTROL ALLOWING COLDER WEATHER WILL RETURN. MODELS DO DIFFER
ON JUST HOW LONG THIS HIGH WILL LINGER. FOR NOW...HAVE USED HPC
GUIDANCE WITH A FEW MINOR TWEAKS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
ARCTIC AIR IS LIFTING THE CEILINGS AND DECREASING THE INTENSITY AND
COVERAGE OF SNOW SHOWERS IN WESTERN LOWLANDS.  THIS TREND GRADUALLY
MOVES INTO WEST VIRGINIA AND THE MOUNTAINS.  FIGURING THE LOCATIONS
AND TIMING OF THE INDIVIDUAL SNOW BANDS DIFFICULT.

THE WIDESPREAD VISIBILITY OF 2 MILES OR LESS IN THE WV MOUNTAINOUS
COUNTIES WILL BECOME MORE VARIABLE BY 23Z TODAY.

SO CONFIDENCE LOWERS WHEN FORECASTING THE EXACT VISIBILITY FOR A
SPECIFIC HOUR.

MORE CONFIDENCE ON THE LIFTING OF CEILINGS...ESPECIALLY IN THE OHIO
RIVER VALLEY COUNTIES...BUT SOME NARROW SNOW SHOWERS PLUMES STILL
POSSIBLE THERE INTO THIS EVENING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: VISIBILITY WILL OSCILLATE LOWER IN THE WV
MOUNTAIN COUNTIES THROUGH THE NIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EST 1HRLY       13   14   15   16   17   18   19   20   21   22   23   00
CRW CONSISTENCY  M    M    M    M    L    L    L    M    M    M    M    M
HTS CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
BKW CONSISTENCY  L    L    L    M    L    M    M    L    M    L    M    M
EKN CONSISTENCY  H    H    H    H    L    M    M    L    L    M    L    M
PKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
CKB CONSISTENCY  M    M    L    M    M    M    M    M    M    L    M    M

AFTER 18Z SUNDAY...IFR IN MIXED PRECIPITATION AND LOW CEILINGS
TUESDAY AND TUESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR WVZ008>011-
     013>020-024>036-039-040.
     WINTER STORM WARNING UNTIL 7 AM EST SUNDAY FOR WVZ037-038-046-
     047.
OH...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR OHZ076.
KY...NONE.
VA...WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR VAZ003-004.

&&

SYNOPSIS...KTB/JB/TRM
NEAR TERM...KTB
SHORT TERM...JS
LONG TERM...JB
AVIATION...KTB
Hazardous weather outlook, Feb 11, 1:43 PM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
143 PM EST SAT FEB 11 2012

KYZ101>103-105-OHZ066-067-075-083>087-WVZ005>007-121845-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-JACKSON-VINTON-
MEIGS-GALLIA-WAYNE-CABELL-MASON-
143 PM EST SAT FEB 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ076-VAZ003-004-WVZ008>011-013>020-024>036-039-040-121845-
WASHINGTON-DICKENSON-BUCHANAN-JACKSON-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-UPSHUR-BARBOUR-
143 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

WINTER WEATHER ADVISORY ENDS SUNDAY MORNING.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ037-038-046-047-121845-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
143 PM EST SAT FEB 11 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

A WIND CHILL ADVISORY MAY BE NEEDED FOR TONIGHT FOR WIND CHILL
VALUES IN THE TEENS BELOW ZERO OVER THE HIGHER TERRAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

WINTER STORM WARNING ENDS SUNDAY MORNING.

A WIND CHILL ADVISORY MAY BE NEEDED FOR EARLY SUNDAY MORNING FOR
WIND CHILL VALUES IN THE TEENS BELOW ZERO OVER THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM

In the hours before

Special weather statement, Feb 11, 9:06 AM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
906 AM EST SAT FEB 11 2012

WVZ027-028-030>032-035>040-047-111515-
CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-RANDOLPH-
INCLUDING THE CITIES OF...CLAY...SUTTON...GASSAWAY...BURNSVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
906 AM EST SAT FEB 11 2012

TEMPERATURES WILL BECOME COLDER BETWEEN 9 AND 11 O'CLOCK THIS
MORNING...AS THE ARCTIC COLD FRONT SWEEPS EAST...ACROSS THE
MOUNTAINS.

WINDS WILL INCREASE...WITH GUSTS OF 30 TO 40 MPH COMMON. ALSO...BLOWING
SNOW WILL BECOME MORE LIKELY ACROSS THE MOUNTAINOUS COUNTIES.

OF COURSE...ANY UNTREATED SURFACE WILL BE SNOW COVERED OR ICY.

KTB

Nearby

Wind Chill Advisories in West Virginia, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.